MolluscaBase source request

You have requested access to download the full text of the source (ID: 289700):
Oliver, P. G. & Holmes, A. M. (2006). The Arcoidea (Mollusca: Bivalvia): a review of the current phenetic-based systematics. Zoological Journal of the Linnean Society. 148(3): 237-251.

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2020-10-21 09:34:06+02:00 · Contact: Data Management Team